Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heavy sweating in palms and feet

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 78 Questions
Palms and Feat sweat a lot.
Posted Mon, 30 Apr 2012 in General Health
Answered by Dr. Gowri Kulkarni 5 hours later

Thank you for posting the query.

There are many reasons for excessive sweating of palms and feet.

1. Anxiety.
2. Alcohol use.
3. Febrile illnesses.
4. Metabolic disorders or processes (eg, thyrotoxicosis, diabetes mellitus, hypoglycemia, gout, pheochromocytoma, menopause).
5. Neurologic or neoplastic diseases.
6. Medications: Propranolol, Physostigmine, Tricyclic antidepressants.
7. Chronic illnesses.
8. Idiopathic or primary hyperhidrosis.

One of the very common reasons could be cold climate. We sweat less during winter season. But as our palms and feet have the maximum number of sweat glands, these are the areas which sweat the most.

Please get your symptoms checked by a Physician who would be able to help you better to determine the cause.

Hope I have answered your query. Do write back to me if you have any doubts.

Wishing you good health.


Dr Gowri.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor